The full report is titled “Characteristics of Skin Lesions Associated With Anti–Tumor Necrosis Factor Therapy in Patients With Inflammatory Bowel Disease: A Cohort Study.” It is in the 5 January 2016 issue of Annals of Internal Medicine (volume 164, pages 10-22). The authors are I. Cleynen, W. Van Moerkercke, T. Billiet, P. Vandecandelaere, N. Vande Casteele, C. Breynaert, V. Ballet, M. Ferrante, M. Noman, G. Van Assche, P. Rutgeerts, J.J. van den Oord, A. Gils, S. Segaert, and S. Vermeire.
Rashes in Patients With Ulcerative Colitis or Crohn Disease Being Treated With Drugs That Block Tumor Necrosis Factor. Ann Intern Med. 2016;164:I–11. [Epub ahead of print 8 December 2015]. doi: https://doi.org/10.7326/P16-9000
Download citation file:
Published: Ann Intern Med. 2016;164(1):I-11.
Published at www.annals.org on 8 December 2015
Gastroenterology/Hepatology, Inflammatory Bowel Disease.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use